advertisement
Question
Posted by: Mary | 2019/03/12

No period after emergency contraceptive pill

Had unprotected sex when on 23rd Feb when my calender was indicating "medium chance of pregnancy". Was supposed to have my period on 5-8th March. I am experiencing an 8 days delay of periods. However, I still get period symptoms(Stomach discomfort, Backache) which are on and off. What could be happening? Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert
- 2019/03/25

Dear Mary,

It is not unusual for you to have a delayed period after using the morning after pill, however if your period is more than 2-3 weeks late, it is advisable that you take a pregnancy test.

Answered by Dr T Mohamed

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement